# SDR CA991004021

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 39288
- Condition: Damaged
- Location: Nr 8 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROKEN PUSH ROD.
